# SDR 2006FA0000811

- Difficulty date: June 16, 2006
- Submitted: August 17, 2006
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 210638F
- Part serial: 2251258
- Condition: Out Of Adjust
- Location: Propeller
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TEST AFTER INSTALLATION, PROPELLER DROPS TO 1800 RPM.  GOVERNOR SET TO INCORRECT LIMIT.  (K)
